# SDR YV3R2019060422103

- Difficulty date: May 24, 2019
- Submitted: June 5, 2019
- Operation: General aviation
- Aircraft: VH-WZ
- Make and model: Robsin R44
- Aircraft serial: 2530
- Aircraft time: 397 hours
- Engine: Lyc O540F1B5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C6478
- Part serial: 0538
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 397 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED BEARING P/N: C647-8 DUST SEAL SPINS WITH SHAFT.
